Article citationsMore>>

A. Azzalini, “The Multivariate Skew-Normal Distribution and Related Multi-Variate Families (with Discussion),” Scandinavian Journal of Statistics, Vol. 32, 2005, pp. 159- 188. doi:10.1111/j.1467-9469.2005.00426.x

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.